# SDR AWXA200600446

- Difficulty date: March 6, 2006
- Submitted: March 10, 2006
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 58,915 hours, 41,147 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 1817389
- Part serial: AAE8024
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

REPORTED AFTER TAKEOFF WITH FLAP HANDLE IN UP POSITION FLAPS INDICATOR REMAINED AT 1.  RETURNED & LANDED WITHOUT FURTHER EVENT.  MX CHECKED CONTINUITY & WIRING INTEGRITY OF FLAP POSITION TRANSMITTERS TO D4542 & 4546, FOUND TO BE GOOD.  MX UNABLE TO DUPLICATE FAULT.  R & R LT & RT FLAP POSITION TRANSMITTERS FOR PRECAUTIONARY IAW AMWEST TASKCARD R3M27029.  OPS CHECKS GOOD.  CONFIRMED FAILURE OF BOTH TRANSMITTERS.  UPON TEARDOWN, FOUND BOTH UNITS NEEDED TO BE CALIBRATED,  & PACKINGS DEFECTIVE.  ON SERIAL NR AAE3024 2 CONNECTOR WIRES FOUND UNSOLDERED .  OVERHAULED & TESTED BOTH UNITS IAW HONEYWELL CMM ATA 27-50-18 REV. 4.
